# SDR AALA201706099011

- Difficulty date: June 8, 2017
- Submitted: June 9, 2017
- Operation: Air carrier
- Aircraft: N926UW
- Make and model: Airbus A321-231
- Aircraft serial: 6618
- Aircraft time: 7,311 hours, 2,845 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Part number: FE174004
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT CIDS PANEL DISPLAYED THE R2 DOOR, CHECK DOOR PRESSURE.  SERVICED THE R2 DOOR BOTTLE IAW AMM 52-10-00-614-001-A.
